×

zbMATH — the first resource for mathematics

Study of the asymptotic behavior of the solutions of three systems of difference equations of exponential form. (English) Zbl 1245.39011
Three systems of difference equations with positive entries, generalizing a former equaton from I. Ozturk, F. Bozkurt and S. Ozen [Appl. Math. Comput. 181, No. 2, 1387–1393 (2006; Zbl 1108.39012)], are studied with regard to the global behaviour of its solutions.

MSC:
39A20 Multiplicative and other generalized difference equations, e.g., of Lyness type
39A22 Growth, boundedness, comparison of solutions to difference equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agarwal, R.P., Difference equations and inequalities, (1992), Marcel Dekker New York · Zbl 0784.33008
[2] Amleh, A.M.; Camouzis, E.; Ladas, G., On the dynamics of a rational difference equation, part 1, Int. J. difference eq., 3, 1, (2008) · Zbl 1138.39002
[3] A.M. Amleh, E. Camouzis, G. Ladas, On the dynamics of a rational difference equation, Part 2, Int. J. Difference Eq., to appear. · Zbl 1138.39002
[4] Beddington, J.R.; Free, C.A.; Lawton, J.H., Dynamic complexity in predator prey models framed in difference equations, Nature, 255, 58-60, (1975)
[5] Benest, D.; Froeschle, C., Analysis and modelling of discrete dynamical systems, (1998), Cordon and Breach Science Publishers The Netherlands · Zbl 0911.00035
[6] Berg, L., On the asymptotics of nonlinear difference equations, Z. anal. anwendungen, 21, No. 4, 1061-1074, (2002) · Zbl 1030.39006
[7] Berg, L., Inclusion theorems for non-linear difference equations, J. difference eq. appl., 10, 4, 399-408, (2004) · Zbl 1056.39003
[8] Berg, L., On the asymptotics of difference equation xn−3=xn(1+xn−1xn−2), J. difference eq. appl., 14, 1, 105-108, (2008)
[9] Camouzis, E.; Kulenovic, M.R.S.; Ladas, G.; Merino, O., Rational systems in the plain, J. difference eq. appl., (2008) · Zbl 1169.39010
[10] Camouzis, E.; Ladas, G., Dynamics of third-order rational difference equations with open problems and conjectures, (2008), Chapman & Hall/CRC Boca Raton, London · Zbl 1133.39301
[11] E. Camouzis, C.M. Kent, G. Ladas, C.D. Lynd, On the Global Character of solutions of the system \(x_{n + 1} = \frac{a_1 + y_n}{x_n}\) and \(y_{n + 1} = \frac{a_2 + \beta_2 x_n + \gamma_2 y_n}{A + \mathit{Bx}_n + \mathit{Cy}_n}\): Open problems and conjectures, J. Difference Eq. Appl., to appear.
[12] Clark, D.; Kulenovic, M.R.S., A coupled system of rational difference equations, Comput. math. appl, 43, 849-867, (2002) · Zbl 1001.39017
[13] Clark, D.; Kulenovic, M.R.S.; Selgrade, J.F., Global asymptotic behavior of a two-dimensional difference equation modelling competition, Nonlinear anal., 52, 1765-1776, (2003) · Zbl 1019.39006
[14] Cushing, J.M., Periodically forced nonlinear systems of difference equations, J. difference eq. appl., 3, 547-561, (1998) · Zbl 0905.39003
[15] Edelstein-Keshet, L., Mathematical models in biology, (1988), Birkhauser Mathematical Series New York · Zbl 0674.92001
[16] Elaydi, S., An introduction to difference equations, (1996), Springer-Verlag New York · Zbl 0840.39002
[17] E.A. Grove, G. Ladas, Periodicities in Nonlinear Difference Equations Chapman & Hall/CRC, 2005. · Zbl 1078.39009
[18] L. Gutnik, S. Stević, On the behaviour of the solutions of a second order difference equation, Discrete Dyn. Nat. Soc. Vol. 2007, Article ID 27562, (2007), 14 pages.
[19] Iricanin, B.; Stević, S., On a class of third order nonlinear difference equations, Appl. math. comput., 213, 479-483, (2009) · Zbl 1178.39011
[20] Iricanin, B.; Stević, S., Eventually constant solutions of a rational difference equations, Appl. math. comput., 215, 854-856, (2009) · Zbl 1178.39012
[21] Kent, C.M., Converegence of solutions in a nonhyperbolic case, Nonlinear anal., 47, 4651-4665, (2001) · Zbl 1042.39507
[22] C.M. Kent, W. Kosmala, S. Stević, On the Difference Equation xn+1=xnxn−2−1, Abstr. Appl. Anal., Vol. 2011, Article ID 815285, 15 pages.
[23] Kocic, V.L.; Ladas, G., Global behavior of nonlinear difference equations of higher order with applications, (1993), Kluwer Academic Publishers. Dordrecht · Zbl 0787.39001
[24] M.R.S. Kulenovic, G. Ladas, Dynamics of Second Order Rational Difference Equations, Chapman & Hall/CRC, 2002. · Zbl 0981.39011
[25] El-Metwally, E.; Grove, E.A.; Ladas, G.; Levins, R.; Radin, M., On the difference equation, \(x_{n + 1} = \alpha + \beta x_{n - 1} e^{- x_n}\), Nonlinear anal., 47, 4623-4634, (2001) · Zbl 1042.39506
[26] Ozturk, I.; Bozkurt, F.; Ozen, S., On the difference equation \(y_{n + 1} = \frac{\alpha + \beta e^{- y_n}}{\gamma + y_{n - 1}}\), Appl. math. comput., 181, 1387-1393, (2006) · Zbl 1108.39012
[27] Papaschinopoulos, G.; Stefanidou, G.; Papadopoulos, K.B., On a modification of a discrete epidemic model, Comput. math. appl., 59, 11, 3559-3569, (2010) · Zbl 1197.39010
[28] Papaschinopoulos, G.; Schinas, C.J.; Stefanidou, G., On the nonautonomous difference equation \(x_{n + 1} = A_n + \frac{x_{n - 1}^p}{x_n^q}\), Appl. math. comput., 217, 5573-5580, (2011) · Zbl 1221.39013
[29] Saito, Y.; Ma, W.; Hara, T., A necessary and sufficient condition for permanence of a Lotka-voltera discrete system with delays, J. math. anal. appl., 256, 162-174, (2001) · Zbl 0976.92031
[30] Stefanidou, G.; Papaschinopoulos, G.; Schinas, C.J., On a system of two exponential type difference equations, Comm. appl. nonlinear anal., 17, 2, 113, (2010) · Zbl 1198.39028
[31] Stević, S., Asymptotic behaviour of a sequence defined by iteration with applications, Colloq. math., 93, 2, 267-276, (2002) · Zbl 1029.39006
[32] Stević, S., On the recursive sequence xn+1=xn−1/g(xn), Taiwanese J. math., 6, 3, 405-414, (2002)
[33] Stević, S., Asymptotic behaviour of a nonlinear difference equation, Indian J. pure appl. math., 34, 12, 1681-1687, (2003) · Zbl 1049.39012
[34] Stević, S., Global stability and asymptotics of somes classes of difference equations, J. math. anal. appl., 316, 60-68, (2006) · Zbl 1090.39009
[35] S. Stević, On momotone solutions of some classes of difference equations, Discrete Dyn. Nat. Soc. vol. 2006, Article ID 53890, 2006, 9 pages.
[36] Stević, S., On positive solutions of a (k+1)th order difference equation, Appl. math. lett., 19, 5, 427-431, (2006) · Zbl 1095.39010
[37] S. Stević, Asymptotics of some classes of higher order difference equations, Discrete Dyn. Nat. Soc. vol. 2007, Article ID 56813, 2007, 20 pages.
[38] Stević, S., Existence of nontrivial solutions of a rational difference equations, Appl. math. lett., 20, 28-31, (2007) · Zbl 1131.39009
[39] S. Stević, On a Discrete Epidemic Model, Discrete Dynamics in Nature and Society, vol. 2007, Article ID 87519, 10 pages, 2007. doi:10.1155/2007/87519.
[40] Stević, S., Nontrivial solutions of a higher-order rational difference equation, Mat. zameki, 84, 5, 772-780, (2008) · Zbl 1219.39007
[41] Stević, S., On the recursive sequence \(x_{n + 1} = \max \left\{c, x_n^p / x_{n - 1}^p\right\}\), Appl. math. lett., 21, 8, 791-796, (2008) · Zbl 1152.39012
[42] Stević, S., On a nonlinear generalized MAX-type difference equation, J. math. anal. appl., 376, 317-328, (2011) · Zbl 1208.39014
[43] Zhang, D.C.; Shi, B., Oscillation and global asymptotic stability in a discrete epidemic model, J. math. anal. appl., 278, 194-202, (2003) · Zbl 1025.39013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.